Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 247120, 19 pages
Research Article

Positive Data Visualization Using Trigonometric Function

1National University of Computer and Emerging Sciences, Lahore 54000, Pakistan
2Lahore College for Women University, Lahore 54500, Pakistan
3Department of Mathematics, University of Punjab, Lahore 54590, Pakistan

Received 6 June 2012; Revised 20 September 2012; Accepted 4 October 2012

Academic Editor: Kai Diethelm

Copyright © 2012 Farheen Ibraheem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farheen Ibraheem, Maria Hussain, Malik Zawwar Hussain, and Akhlaq Ahmad Bhatti, “Positive Data Visualization Using Trigonometric Function,” Journal of Applied Mathematics, vol. 2012, Article ID 247120, 19 pages, 2012.